Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stomach pains, diarrhea, back and leg ache that worsen on eating. Remedy?

Woke this morning with very bad stomach pains, had diarrhoea and thought pains wouldn go away but they increase. Had a little cereal for breakfast and started to feel sick. Haven t been able to eat all day apart from a bag of crisps, every time I eat or drink my stomach gets bad cramps again. Very shivery too, back ache and legs ache. Cannot get warm.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response

All your symptoms are indicative for virosis complicated with gastroenteritis (diarrhea, feeling sick).

So, first, suggest to take lots of rest.

Get plenty of fluids, water, tea.

Take tasectan for diarrhea, oral rehydration salts to stabilize the electrolytes, butylscopolamin or papaverini for pain, multivitamin, acetaminophen, probiotics, and start omeprazole for 2 weeks. Most of these medications can be taken as over-the-counter with no prescription.

Wish fast recovery.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor